# SDR SWAA2021101110598

- Difficulty date: August 24, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rh Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN WING TIP OTBD SPAR HOLES, RT WING.   AFTER REMOVED DAMAGE OF RIB 27 HOLE B AT RT WING PERFORMED DETAIL VISUAL INSPECTION AND FOUND DAMAGE ON INTERNAL FITTING.  EDDY CURRENT INSPECTION DONE ON SPOT FACES IAW NDT MANUAL PART 6; 51-00-00 PROCEDURE 23.  NO CRACK INDICATION FOUND. REPAIRED RIB 27 WIN TIP OTBD SPAR RT WING IAW EA SUMMARY 21-157-02575 AND WIP 1 AND WIP 2, 21-157-02575.
